# SDR ASAA2024061451273

- Difficulty date: June 14, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,332 hours, 13,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT EMERGENCY LIGHT, EXIT ID AT LT AND RT AFT OVER HATCH FAILED BATTERY CHECK. GROUNDED - YES. REMOVED AND REPLACED AND OPS CHECK GOOD FOR EMERGENCY LIGHT BATTERY IAW B737-900 AMM 33-51-06-960-805. (S/N 219083)
